# SDR SIMA20231127001

- Difficulty date: November 27, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N299JJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000847
- Aircraft time: 7,862 hours, 5,235 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY RIGHT COFFEE POT CAUSED LAV SMOKE ALARM-C/A-EXAMINED AREA FOR EVIDENCE OF SMOKE SMELL, NONE DETECTED. TESTED FWD LAV SMOKE DETECTOR IAW AMM 26-14-01. TEST PASSED. R/H FWD GALLEY COFFEE MAKER OPS CHECK NORMAL IAW AMM 25-37-03
